Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18683


Title: Bayesian Optimization of Second-phase Sub-sample Sizes of a Fish Population
Authors: C.T.Cheng
宋傳欽
J.H.Jinn
Date: 2006-01
Issue Date: 2008-12-24 13:28:54 (UTC+8)
Relation: Journal of Statistics and Applications,1(1), 73-90
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing